MathSciNet Relay Station
MathSciNet bibliographic data
MR266507 81.05
Griffiths, Robert B.; Hurst, C. A.; Sherman, S. Concavity of magnetization of an Ising ferromagnet in a positive external field. J. Mathematical Phys. 11 1970 790–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement